• 6 months ago

    Erectile/urinary trouble

    So this started about a year and a half ago, all of a sudden had a great deal of trouble getting an erection. Since then, it seems to get better twice for about three days but slowly got worse again. Now it seems no better or worse than it was originally. About 6 months ago I also developed problems urinating, that I would go more often, had trouble fully emptying my bladder, and had some leakage after urinating. Saw three doctors and they said it's neurological. Viagara seemed to help with erections but only while I was on it. Blood tests were mostly normal and testosterone was slightly higher than average. Could this be BPH or low thyroid or is it just neurogenic bladder retention from lack of sexual function? 25 yr white male

Responses

  • 6 months ago

    RE: Erectile/urinary trouble

    Also, my penis feels cold a lot of the time especially the tip which bothers me
  • 6 months ago

    RE: Erectile/urinary trouble

    Hi Having a problem urinating could show signs of a prostate problem as well as erection problems, have you had a DRE done as this would tell if it is enlarged. this the best way to tell and your doctor should have done that by now, just to clear the air so to say.

    Try seeing a urologist and see what he says, and ask for a DRE (digital rectal examination), if it is enlarged it will need a test done on it to see if it is cancer or benign, if its benign then it can be shrunk, by using a treatment called TUNA, not the fish, if you Google TUNA your find out what it is. OK

    But get a DRE done ASAP.

    NOWHARD
  • 6 months ago
      • 6 months ago
        CC Give this guy a break your snake oil/cream will not cure ED.

        This guy is having enough trouble with ED without you. OK

        NOWHARD
  • 6 months ago

    RE: Erectile/urinary trouble

    Have you got your prostate checked? Your symptoms may be caused by prostatitis. You should go to see a doctor ASAP. If it is prostatitis, you doctor may prescribe you with antibiotics. You can also take a herbal medicine called diuretic and anti-inflammatory pill. Good luck to you.